Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Skin started getting dark and pimples appeared all over. No relief from anti pigmentation treatment

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hi, I am having skin problems since almost 18 years now i am 38, my skin colour has changed become very dark, the face is very dark checks are little fairer compared to forehead and chin.. I took anti pigmentation treatment through and off late homeopathy treatment through Dr. Batras.. for almost 18 months but i did not find any change. I get boils/pimples all over my body and also blackheads, the skin is very dry. If i apply any mositouriser or any cream i become more darker..
Posted Wed, 24 Apr 2013 in Skin Hair and Nails
Answered by Dr. Praveen Rodrigues 16 minutes later
Hi there.
Tx for writing in to XXXXXXX & for your detailed history.
I would greatly appreciate some photographs of the affected regions of skin to further help you better if possible. Dont worry this site is secure & you may use your upload data icon..but please do ensure they are of clear resolution.
If you have taken treatment for 18 mths & found no respite, then perhaps it is time to also consider visiting a doctor near you & would be happy to recommend a good dermatologist in your region if you tell me where you hail from.
Await your photos to proceed further or please let me know if you feel i should give you an opinion based on this information or can add in any way to it.
Cheers & best regds,
Dr Praveen Rodrigues MD
Dermatologist, Cosmetologist, Venereologist XXXXXXX Hospital, Bangalore
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor